# SDR EE4Y2021110314204

- Difficulty date: November 3, 2021
- Submitted: November 3, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N273NV
- Make and model: Airbus A320-214
- Aircraft serial: 3076
- Aircraft time: 31,761 hours, 23,198 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: D5725240300200
- Condition: Corroded
- Location: Zone 500
- Part time: 31,761 hours, 23,198 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING FIXED TRAILING EDGE REAR FALSE SPAR OVERHANG WITH CORROSION BETWEEN WING RIB 7 AND 8. NOTE: THE TOP SKIN PANEL 2 WAS REPAIRED AS PER AIRBUS DOSSIER NO: 80981761 GUIDELÑINES AS STATED IN COOPESA ENGINEERING ORDER NO: COO-EO-2021-14151 INSTRUCTIONS (FOR ADDITIONAL DETAILS SEE COOPESA JOB: A1K285 NON ROUTINE ITEM: 5-1 DOCUMENTS).
